No Cover Image

Journal article 47 views 2 downloads

New multiplicity results for critical p-Laplacian problems

Carlo Mercuri Orcid Logo, Kanishka Perera Orcid Logo

Journal of Functional Analysis, Volume: 283, Issue: 4, Start page: 109536

Swansea University Author: Carlo Mercuri Orcid Logo

  • 59948_VoR.pdf

    PDF | Version of Record

    © 2022 The Authors. This is an open access article under the CC BY license

    Download (448.72KB)

Abstract

We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: Elsevier BV 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59948
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2022-05-04T08:16:57Z
last_indexed 2022-05-27T03:33:43Z
id cronfa59948
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2022-05-26T15:51:43.6327493</datestamp><bib-version>v2</bib-version><id>59948</id><entry>2022-05-03</entry><title>New multiplicity results for critical p-Laplacian problems</title><swanseaauthors><author><sid>46bf09624160610d6d6cf435996a5913</sid><ORCID>0000-0002-4289-5573</ORCID><firstname>Carlo</firstname><surname>Mercuri</surname><name>Carlo Mercuri</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2022-05-03</date><deptcode>SMA</deptcode><abstract>We prove new multiplicity results for the Br&#xE9;zis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.</abstract><type>Journal Article</type><journal>Journal of Functional Analysis</journal><volume>283</volume><journalNumber>4</journalNumber><paginationStart>109536</paginationStart><paginationEnd/><publisher>Elsevier BV</publisher><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0022-1236</issnPrint><issnElectronic/><keywords>Critical p-Laplacian problems, Multiplicity results, Abstract critical point theorems, Z2-cohomological index</keywords><publishedDay>15</publishedDay><publishedMonth>8</publishedMonth><publishedYear>2022</publishedYear><publishedDate>2022-08-15</publishedDate><doi>10.1016/j.jfa.2022.109536</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm>SU Library paid the OA fee (TA Institutional Deal)</apcterm><lastEdited>2022-05-26T15:51:43.6327493</lastEdited><Created>2022-05-03T14:42:48.2147657</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Carlo</firstname><surname>Mercuri</surname><orcid>0000-0002-4289-5573</orcid><order>1</order></author><author><firstname>Kanishka</firstname><surname>Perera</surname><orcid>0000-0001-6168-247x</orcid><order>2</order></author></authors><documents><document><filename>59948__24193__6b5f76e91a8f40a6a36b67a8aac5b9be.pdf</filename><originalFilename>59948_VoR.pdf</originalFilename><uploaded>2022-05-26T15:49:52.4329438</uploaded><type>Output</type><contentLength>459494</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><documentNotes>&#xA9; 2022 The Authors. This is an open access article under the CC BY license</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language><licence>http://creativecommons.org/licenses/by/4.0/</licence></document></documents><OutputDurs/></rfc1807>
spelling 2022-05-26T15:51:43.6327493 v2 59948 2022-05-03 New multiplicity results for critical p-Laplacian problems 46bf09624160610d6d6cf435996a5913 0000-0002-4289-5573 Carlo Mercuri Carlo Mercuri true false 2022-05-03 SMA We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition. Journal Article Journal of Functional Analysis 283 4 109536 Elsevier BV 0022-1236 Critical p-Laplacian problems, Multiplicity results, Abstract critical point theorems, Z2-cohomological index 15 8 2022 2022-08-15 10.1016/j.jfa.2022.109536 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University SU Library paid the OA fee (TA Institutional Deal) 2022-05-26T15:51:43.6327493 2022-05-03T14:42:48.2147657 College of Science Mathematics Carlo Mercuri 0000-0002-4289-5573 1 Kanishka Perera 0000-0001-6168-247x 2 59948__24193__6b5f76e91a8f40a6a36b67a8aac5b9be.pdf 59948_VoR.pdf 2022-05-26T15:49:52.4329438 Output 459494 application/pdf Version of Record true © 2022 The Authors. This is an open access article under the CC BY license true eng http://creativecommons.org/licenses/by/4.0/
title New multiplicity results for critical p-Laplacian problems
spellingShingle New multiplicity results for critical p-Laplacian problems
Carlo Mercuri
title_short New multiplicity results for critical p-Laplacian problems
title_full New multiplicity results for critical p-Laplacian problems
title_fullStr New multiplicity results for critical p-Laplacian problems
title_full_unstemmed New multiplicity results for critical p-Laplacian problems
title_sort New multiplicity results for critical p-Laplacian problems
author_id_str_mv 46bf09624160610d6d6cf435996a5913
author_id_fullname_str_mv 46bf09624160610d6d6cf435996a5913_***_Carlo Mercuri
author Carlo Mercuri
author2 Carlo Mercuri
Kanishka Perera
format Journal article
container_title Journal of Functional Analysis
container_volume 283
container_issue 4
container_start_page 109536
publishDate 2022
institution Swansea University
issn 0022-1236
doi_str_mv 10.1016/j.jfa.2022.109536
publisher Elsevier BV
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
description We prove new multiplicity results for the Brézis-Nirenberg problem for the p-Laplacian. Our proofs are based on a new abstract critical point theorem involving the Z2-cohomological index that requires less compactness than the (PS) condition.
published_date 2022-08-15T04:17:28Z
_version_ 1737028060848324608
score 10.87758